# SDR DALA2016030301599

- Difficulty date: March 2, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 580-581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMIT ON LT SEAT TRACK, X=22, BS 580-581 IN PASSENGER  CABIN FLOOR STRUCTURE.  SEAT TRACK WAS REPAIRED IAW SRM 51-30-1, 51-10-3 PAR 14 AND 21 AND 53-05, FIG 4A.
